# SDR UALA2013062004293

- Difficulty date: June 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 81,321 hours, 23,538 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT HYD SYS PRESSURE LIGHT SHOULD BE ON, BUT ISN`T.  LIGHT TESTED OK.  FOUND LT HYD SYSTEM PRESSURE SWITCH FAILED.  R & R PRESSURE SWITCH LEAK AND OPS CHECKED GOOD.
